# SDR 08FDEA02481

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923800200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK HAS CORROSION; C77 - C78; LBL 32.  REMOVED CORROSION IAW A300-600 SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16.  REMOVED SEAT TRACK SECTION FROM EXISTING SPLICE AND FRAME 76 10 INCHES TO FRAME 80/82 IAW FEDEX A300-600 SRM 51-40-21; PARA 7.  MATERIAL ID FOR THE FABRICATION OF A NEW SEAT TRACK IS A53274005-T79511 IAW A300-600 SRM 53-18-16.  FABRICATED AND INSTALLED THE NEW SEAT TRACK IAW A300-600 SRM 53-10-16; PG 208A.  PART MARKED SEAT TRACK IAW FEDEX GMM 7-0-1001.
